# SDR SWAA2022013127616

- Difficulty date: September 6, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737
- Aircraft serial: 33379
- Aircraft time: 50,417 hours, 23,631 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LH HORIZONTAL STAB. FWD LOWER SLIDER IS CRACKED / REMOVED AND REPLACED PER AMM.53-31-31 LH HORIZONTAL STAB. FWD LOWER SLIDER
